, Volume 54, Issue 2, pp 145-165

The convergence of a direct BEM for the plane mixed boundary value problem of the Laplacian

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper the convergence analysis of a direct boundary elecment method for the mixed boundary value problem for Laplace equation in a smooth plane domain is given. The method under consideration is based on the collocation solution by constant elements of the corresponding system of boundary integral equations. We prove the convergence of this method, provide asymptotic error estimates for the BEM-solution and give some numerical examples.